It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obsessive Compulsive Disorder (OCD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2008, 08:04 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
discontinuing Luvox - advice, please, those who have done it

Hello everyone,

I am going to stop taking Luvox (with doctor). I was on 100 mg, have gone to 75 now for a few days. I find myself awfully tired and somewhat nauseous.

If anyone's come off this drug, could you mention what you went through, for about how long, in the withdrawal? I know Luvox is short-acting, but I hope it's not as bad as Paxil.

Thanks so much.

 
Old 03-10-2008, 11:56 AM   #2
Senior Member
(female)
 
Join Date: Oct 2007
Location: Michigan
Posts: 121
CatGirl1975 HB User
Re: discontinuing Luvox - advice, please, those who have done it

Hi Seaturtle

I started Luvox and stopped in three days..I was on 100mg..

I felt "funny" on them, like "not really here" or something..Plus I felt so ill on them..I was afraid to go to sleep for fear of vomiting in my sleep..I couldn't see myself living that way..Between feeling ill and "not feeling like me" I stopped without telling my doctor..I felt better with 24 of stopping them too, no after side effects for me...

 
Sponsors Lightbulb
   
Old 03-10-2008, 06:40 PM   #3
Senior Veteran
(female)
 
Join Date: Jul 2006
Location: Long Island, NY
Posts: 664
purplegirl1 HB Userpurplegirl1 HB Userpurplegirl1 HB Userpurplegirl1 HB User
Re: discontinuing Luvox - advice, please, those who have done it

I discontinued Luvox in the past, 1x on my own and 1x with Dr. approval....both times, I had depression...not to scare you but that is when I was DX with depression as well.....good luck...are they going to prescribe you another medication?

 
Old 03-10-2008, 08:58 PM   #4
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: discontinuing Luvox - advice, please, those who have done it

Hi, purplegirl,

I'm already on Wellbutrin and Lamictal; Lamictal is an anti-convulsant/mood stabilizer, which has almost rid me of migraines! It's also an antidepressant.
They want to try to get me off the Luvox and increase the Lamictal.

I've had four days with the decrease in Luvox, and I am sooo tired, sleeping a great deal, just awful fatigue. Did you have anything like this?

Also, if you would, could you tell me if the depression kept up when you d/c'd, or if it went away with time?

Thanks again, and by the way, how have you been???

Hugs,

Seaturtle

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help with my back problem ELBOW2HEAD Back Problems 1 04-21-2010 05:23 AM
My Luvox isn't working and I want to cry.... hopeforpeace70 Depression 7 11-21-2009 02:03 PM
Does Luvox take a while to kick in?? hopeforpeace70 Obsessive Compulsive Disorder (OCD) 4 10-10-2009 07:39 AM
Luvox littleshelly Depression 5 10-08-2009 06:23 AM
Hi I'm new - ? about Luvox..... hopeforpeace70 Depression 0 09-28-2009 04:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 08:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!